# SDR SWAA2014022625540

- Difficulty date: February 24, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 32,812 hours, 19,140 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER TE PANEL ANGLE BRACKET CRACKED.  R & R BRACKET IAW SRM.
